1919年5月12日 —— 2017年5月7日
您的位置:首页 > 学术思想
拓扑学论文
发布时间:2017-05-07 来源: 【字号:  
  

  拓扑学 

  1. Note sur les produits essentiels symétriques des espaces topologiques.  C. R. Acad. Sci. Paris 224, 1139-1141(1947).
  2. On the product of sphere bundles and the duality theorem modulo two. Ann. of Math. (2) 49, 641-653 (1948).
  3. Sur L'existence d'un champ d'élèments de contact ou d'une structure complexe sur une sphére. C. R. Acad. Sci. Paris 226, 2117-2119(1948).
  4. Sur les classes caractéristiques d'un espace fibré en sphéres. C. R. Acad. Sci. Paris 227, 582-584(1948).
  5. Sur le second obstacle d'un champ d'élèments de contact dans une structure fibrée sphérique. C. R. Acad. Sci. Paris 227, 815-817(1948).
  6. Sur la structure presque complexe d'une variétè différentiable réelle de dimension 4. C. R. Acad. Sci Paris 227, 1076-1078 (1948).
  7. Sur la structure presque complexe d'une variétè différentiable réelle. C. R. Acad. Sci. Paris 228, 972-973(1949).
  8. Classes caractéristiques et i-carrès d'une variétè. C. R. Acad. Sci. Paris 230, 508-511(1950).
  9. Les i-carrés dans une variétè grassmanniénne. C. R. Acad. Sci. Paris 230, 918-920(1950).
  10. Sur les puissances de Steenrod. Colloque de Topologie de Strasbourg. 1951, no. IX, 9pp. La Bibliothéque Nationale et Universitaire de Strasbourg, 1952.
  11. Topological invariants of new type of finite polyhedrons. Acta Math. Sinica 3, 261-290(1953).(in Chinese, English summary).
  12. On Pontrjagin classes I. Acta Math. Sinica 3, 291-315(1953) (in Chinese, English summary) 17-521. Sci. Sinica 3, 353-367(1954). Amer. Math. Soc. Translations, Ser. 2, 92(1970), 49-62.
  13. On squares in Grassmannian manifolds. Acta Sci. Sinica 2, 91-115(1953). Amer. Math. Soc. Translations, Ser. 2, 38(1964), 235-258.
  14. On squares in Grassmann manifolds. J. Chinese Math. Soc. 2(1953) 205-230. (in Chinese, English summary) 17-396.
  15. Proof of a certain conjecture of H. Hopf, Acta Math. Sinica 4(1954), 491-500.
  16. "On Pontrjagin classes II'', Acta Math. Sinica 4(1954). 171-199(in Chinese, English summary). Amer. Math. Soc. Translations, Ser. 2, 92(1970), 63-92.
  17. On Pontrjagin classes. III. Acta Math. Sinica 4(1954), 323-346(in Chinese, English summary) 18-225. American Mathematical Society Translations, Ser. 2, Vol. II, pp. 155-172, American Mathematical Society, Providence R I. 1959.
  18. On Pontrjagin classes. IV. Acta Math. Sinica 5(1955), 37-63. (in Chinese, English summary). Amer. Math. Soc. Translations, Ser. 2, 92, 93-121.
  19. On Pontrjagin classes. V. Acta Math. Sinica 5(1955), 401-410. (in Chinese, English summary). Amer. Math. Soc. Translations, Ser. 2, 38(1964), 259-268.
  20. On the realization of complexe in euclidean spaces I. Acta Math. Sinica 5(1955), 505-552. (in Chinese, English summary). Amer. Math. Soc. Translations, Ser. 2, 78(1968), 137-184.
  21. On the imbedding of polyhedrons in Euclidean spaces. Bull. Acad. Polon. Sci. C1. III. 4(1956)573-577.
  22. On the realization of complexes in euclidean spaces. II. Acta Math. Sinica 7(1957), 79-101 (in Chinese, English summary). Amer. Math. Soc. Translations, Ser. 2, 78(1968), 185-208.
  23. On the $\Phi_p$-classes of a topological space. Sci. Record (N. S.), 1(1957), 377-380.
  24. On the relations between smith operations and Steenrod powers. (in Chinese, English summary) Acta Math. Sinica 7(1957), 235-241. Fund. Math. 44(1957), 262-269. Amer. Math. Soc. Translations, Ser. 2, 38(1964), 269-276.
  25. On the realization of complexes in euclidean spaces. III. Acta Math. Sinica 8(1958), 79-94. (in Chinese, English summary). Sci. Sinica 8(1959), 133-150.
  26. On the reduced products and the reduced cyclic powers of a space. Jber Deutsch. Math. Verein. 61(1958), Abt. 1, 65-75.
  27. On the dimension of a normal space with countable base. Sci. Record (N. S.) 2(1958), 65-69.
  28. On the isotopy of Cr-manifolds of dimension (n) in Euclidean (2n+1)-space. Sci. Record (N. S.) 2(1958), 271-275.
  29. On the realization of complexes in Euclidean spaces. Sci. Sinica 7(1958), 365-387.
  30. On the isotopy of a complex in a Euclidean space. I. (in Chinese .English summary).   Acta Math. Sinica 9(1959), 475-493. Sci. Sinica 9(1960), 21-46.
  31. Topologie combinatoire et invariants combinatoires. Colloq. Math. 7(1959), 1-8.
  32. On certain invariants of cell-bundles. Sci. Record (N. S.) 3(1959), 137-142.
  33. On the isotopy of a finite complex in a Euclidean space. I, II. Sci. Record (N.S.) 3(1959), 342-351.
  34. The characteristic classes of certain real quadrics(with Li Pei-hsin), Acta Math. Sinica, 12 (1962) 203-215 (in Chinese). Translated in Chinese Math., 3 (1963) 218-231.
  35. On the imbedding of orientable manifolds in a Euclidean space. Sci. Sinica 12(1963), 25-33.
  36. Rotations in Euclidean space. (in Chinese) Shuxue Jinzhan 6(1963), 96-97.
  37. A theorem on immersion. Sci. Sinica 13(1964), 160.
  38. On the immersion of $C^{\infty}$-3-manifolds in a Euclidean space. Sci. Sinica 13(1964), 335-336.
  39. On the notion of imbedding classes. Sci. Sinica 13(1964), 681-682.
  40. On the imbedding of manifolds in a Euclidean space I. Sci. Sinica 13(1964), 682-683.
  41. On complex analytic cycles and their real traces. Sci. Sinica 14(1965), 831-839.
  42. On critical sections of convex bodies. Sci. Sinica 14(1965), 1721-1728.
  43. Homology classes that contain singularities of type Sk (in Chinese), Acta Math. Sinica, 17(1974), 28-37.
  44. On singularities of Sk-type, Acta Math. Sinica (1975) (in Chinese).
  45. On universal invariant forms, Acta Math. Sinica, 18(1975), 263-273 (in Chinese).
  46. A new functor in algebraic topology, Kexue Tongbao, 20(1975), 311-312 (in Chinese).
  47. On a theorem of Leray. Acta Math. Sinica 11(1961), 348-356(in Chinese); Chinese Math. 2(1962), 398-410. Sci. Sinica 10(1961), 793-805.
  48. Theory of I*-functor in algebraic topology - Real topology of homogeneous spaces, Acta Math. Sinica 18(1975), 162-172 (in Chinese).
  49. Theory of I*-functor in algebraic topology - Real topology of fibre squares, Sci. Sci. Sinica, 18(1975), 464-482.
  50. Theory of I*-functor in algebraic topology - Effective calculation and axiomatization of I*-functor on complexes, Sci. Sinica, 19(1976), 647-664.
  51. Theory of I*-functor in algebraic topology- I*-functor of a fiber space(with Wang Qi-ming), Sci.Sinica, 21 (1978) 1-18.
  52. On calculability of I*-measure with respect to complex-union and other related constructions, Kexue Tongbao, 25(1980) 196-198 (in Chinese); Kexue Tongbao 25(1980), 185-188.
  53. de Rham-Sulliven measure of spaces and its calculability, in Proc. Chern Symposium, (1980), 229-245.
  54. A constructive theory of algebraic topology - Part I. Notions of measure and calculability, J. Systems Science and Math. Science. 1(1981), 53-68.
  55. de Rham theorem from constructive point of view, in Proc. 1981 Shanghai Symposium on Differential Geometry and Differential Equations, Science Press, Beijing, (1984) 497-528.
  56. Some remarks on jet-transformations, Bull. Soc. Math. Belgique,38 (1986) 409-414.
  57. Inoubliables sourenirs de Rene Thom, Reue thom (1922-2002), 139-141, 2005

    

    

    

关闭窗口
备案序号:京ICP备05002857号 联系我们 电话:010-82541851 邮箱:wu-commemorate@amss.ac.cn